# SDR 9802659863

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE CABIN AUTOMATIC PRESSURIZATION SYSTEM BECAME INOPERATIVE AND THE CABIN MANUAL PRESSURIZATION CONTROL SYSTEM OPERATED POORLY.  THE FLIGHT RETURNED TO SAT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER, CABIN CONTROL RESET REGULATOR, AND CLEANED THE CABIN CONTROL EJECTOR.  OPERATIONAL CHECK OK.
